# SDR SWAA085026

- Difficulty date: September 13, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 4,106 hours, 2,398 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 162A11204
- Part serial: S10681
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY.  AFTER NORMAL LANDING, GROUND ADVISED NOSE TIRES SMOKING.  INSPECTED NLG FOUND LT NLG TIRE INNER BEARING FAILED.  REMOVED AND REPLACED NLG STRUT INNER CYLINDER PER MM.
